PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1997 | 126 | 2 | 101-113
Tytuł artykułu

Fixed points of Lipschitzian semigroups in Banach spaces

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We prove the following theorem: Let p > 1 and let E be a real p-uniformly convex Banach space, and C a nonempty bounded closed convex subset of E. If $T = {T_s: C → C: s ∈ G = [0,∞)}$ is a Lipschitzian semigroup such that $g = lim inf_{G ∋ α → ∞} inf_{G ∋ δ ≥ 0} 1/α ʃ^α_0 ∥T_{β+δ}∥^p dβ < 1 + c$, where c > 0 is some constant, then there exists x ∈ C such that $T_sx = x$ for all s ∈ G.
Czasopismo
Rocznik
Tom
126
Numer
2
Strony
101-113
Opis fizyczny
Daty
wydano
1997
otrzymano
1996-04-22
poprawiono
1996-12-06
Twórcy
  • Department of Mathematics, Rzeszów Institute of Technology, P.O. Box 85, 35-959 Rzeszów, Poland, gornicki@prz.rzeszow.pl
Bibliografia
  • [1] J.-B. Baillon, Quelques aspects de la théorie des points fixes dans les espaces de Banach I, Séminaire d'Analyse Fonctionnelle 1978-1979, École Polytechnique, Centre de Mathématiques, Exposé 7, Nov. 1978.
  • [2] J. Barros-Neto, An Introduction to the Theory of Distributions, Dekker, New York, 1973.
  • [3] E. Casini and E. Maluta, Fixed points of uniformly Lipschitzian mappings in spaces with uniformly normal structure, Nonlinear Anal. 9 (1985), 103-108.
  • [4] T. Domínguez Benavides, Fixed point theorems for uniformly Lipschitzian mappings and asymptotically regular mappings, Nonlinear Anal., to appear.
  • [5] T. Domínguez Benavides, Geometric constants concerning metric fixed point theory: finite or infinite dimensional character, in: Proc. World Congress of Nonlinear Analysts, Athens, 1996, to appear.
  • [6] T. Domínguez Benavides and H. K. Xu, A new geometrical coefficient for Banach spaces and its applications in fixed point theory, Nonlinear Anal. 25 (1995), 311-325.
  • [7] D. J. Downing and W. O. Ray, Uniformly Lipschitzian semigroups in Hilbert space, Canad. Math. Bull. 25 (1982), 210-214.
  • [8] N. Dunford and J. Schwartz, Linear Operators, Vol. I, Interscience, New York, 1958.
  • [9] P. L. Duren, Theory of $H^p$ Spaces, Academic Press, New York, 1970.
  • [10] K. Goebel and W. A. Kirk, A fixed point theorem for transformations whose iterates have uniform Lipschitz constant, Studia Math. 47 (1973), 135-140.
  • [11] K. Goebel and W. A. Kirk, Topics in Metric Fixed Point Theory, Cambridge Stud. Adv. Math. 28, Cambridge Univ. Press, London, 1990.
  • [12] K. Goebel, W. A. Kirk and R. L. Thele, Uniformly Lipschitzian families of transformations in Banach spaces, Canad. J. Math. 26 (1974), 1245-1256.
  • [13] J. Górnicki, A remark on fixed point theorems for Lipschitzian mappings, J. Math. Anal. Appl. 183 (1994), 495-508.
  • [14] J. Górnicki, The review of [6], Math. Rev. MR96e:47062.
  • [15] J. Górnicki, Lipschitzian semigroups in Hilbert space, in: Proc. World Congress of Nonlinear Analysts, Athens, 1996, to appear.
  • [16] J. Górnicki and M. Krüppel, Fixed points of uniformly Lipschitzian mappings, Bull. Polish Acad. Sci. Math. 36 (1988), 57-63.
  • [17] J. Górnicki and M. Krüppel, Fixed point theorems for mappings with Lipschitzian iterates, Nonlinear Anal. 19 (1992), 353-363.
  • [18] T. J. Huang and Y. Y. Huang, Fixed point theorems for uniformly Lipschitzian semigroups in metric spaces, Indian J. Pure Appl. Math. 26 (1995), 233-239.
  • [19] H. Ishihara, Fixed point theorems for Lipschitzian semigroups, Canad. Math. Bull. 32 (1989), 90-97.
  • [20] H. Ishihara and W. Takahashi, Fixed point theorems for uniformly Lipschitzian semigroups in Hilbert spaces, J. Math. Anal. Appl. 127 (1978), 206-210.
  • [21] M. Krüppel, Ungleichungen für den asymptotischen Radius in uniform konvexen Banach-Räumen mit Anwendungen in der Fixpunkttheorie, Rostock. Math. Kolloq. 48 (1995), 59-74.
  • [22] M. Kuczma, An Introduction to the Theory of Functional Equations and Inequalities. Cauchy's Equation and Jensen's Inequality, PWN and UŚ, Warszawa-Kraków-Katowice, 1985.
  • [23] E. A. Lifshitz, Fixed point theorems for operators in strongly convex spaces, Voronezh. Gos. Univ. Trudy Mat. Fak. 16 (1975), 23-28 (in Russian).
  • [24] T. C. Lim, On some $L^p$ inequalities in best approximation theory, J. Math. Anal. Appl. 154 (1991), 523-528.
  • [25] T. C. Lim, H. K. Xu and Z. B. Xu, An $L^p$ inequality and its applications to fixed point theory and approximation theory, in: Progress in Approximation Theory, P. Nevai and A. Pinkus (eds.), Academic Press, New York, 1991, 609-624.
  • [26] J. Lindenstrauss and L. Tzafriri, Classical Banach Spaces, II. Function Spaces, Springer, Berlin, 1979.
  • [27] N. Mizoguchi and W. Takahashi, On the existence of fixed points and ergodic retractions for Lipschitzian semigroups in Hilbert space, Nonlinear Anal. 14 (1990), 69-80.
  • [28] B. Prus and R. Smarzewski, Strongly unique best approximations and centers in uniformly convex spaces, J. Math. Anal. Appl. 121 (1987), 10-21.
  • [29] R. Smarzewski, Strongly unique minimization of functionals in Banach spaces with applications to theory of approximation and fixed points, ibid. 115 (1986), 155-172.
  • [30] R. Smarzewski, Strongly unique best approximation in Banach spaces, II, J. Approx. Theory 51 (1987), 202-217.
  • [31] R. Smarzewski, On the inequality of Bynum and Drew, J. Math. Anal. Appl. 150 (1990), 146-150.
  • [32] K. K. Tan and H. K. Xu, Fixed point theorems for Lipschitzian semigropus in Banach spaces, Nonlinear Anal. 20 (1993), 395-404.
  • [33] H. K. Xu, Fixed point theorems for uniformly Lipschitzian semigroups in uniformly convex Banach spaces, J. Math. Anal. Appl. 152 (1990), 391-398.
  • [34] H. K. Xu, Inequalities in Banach spaces with applications, Nonlinear Anal. 16 (1991), 1127-1138.
  • [35] C. Zălinescu, On uniformly convex functions, J. Math. Anal. Appl. 95 (1983), 344-374.
  • [36] L.-C. Zeng, On the existence of fixed points and nonlinear ergodic retractions for Lipschitzian semigroups without convexity, Nonlinear Anal. 24 (1995), 1347-1359.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv126i2p101bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.